Volume 22, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An embedding of the Morse boundary in the Martin boundary

Matthew Cordes, Matthieu Dussaule and Ilya Gekhtman

Algebraic & Geometric Topology 22 (2022) 1217–1253
Bibliography
1 C R Abbott, Not all finitely generated groups have universal acylindrical actions, Proc. Amer. Math. Soc. 144 (2016) 4151 MR3531168
2 C Abbott, S H Balasubramanya, D Osin, Hyperbolic structures on groups, Algebr. Geom. Topol. 19 (2019) 1747 MR3995018
3 C Abbott, J Behrstock, M G Durham, Largest acylindrical actions and stability in hierarchically hyperbolic groups, Trans. Amer. Math. Soc. Ser. B 8 (2021) 66 MR4215647
4 A Ancona, Positive harmonic functions and hyperbolicity, from: "Potential theory: surveys and problems" (editors J Král, J Lukeš, I Netuka, J Veselý), Lecture Notes in Math. 1344, Springer (1988) 1 MR973878
5 A Ancona, Théorie du potentiel sur les graphes et les variétés, from: "École d’été de Probabilités de Saint–Flour, XVIII" (editor P L Hennequin), Lecture Notes in Math. 1427, Springer (1990) 1 MR1100282
6 J Behrstock, M F Hagen, A Sisto, Hierarchically hyperbolic spaces, I : Curve complexes for cubical groups, Geom. Topol. 21 (2017) 1731 MR3650081
7 J Behrstock, M Hagen, A Sisto, Hierarchically hyperbolic spaces II : Combination theorems and the distance formula, Pacific J. Math. 299 (2019) 257 MR3956144
8 S Blachère, S Brofferio, Internal diffusion limited aggregation on discrete groups having exponential growth, Probab. Theory Related Fields 137 (2007) 323 MR2278460
9 B H Bowditch, Tight geodesics in the curve complex, Invent. Math. 171 (2008) 281 MR2367021
10 B H Bowditch, Relatively hyperbolic groups, Internat. J. Algebra Comput. 22 (2012) MR2922380
11 C H Cashen, J M Mackay, A metrizable topology on the contracting boundary of a group, Trans. Amer. Math. Soc. 372 (2019) 1555 MR3976570
12 R Charney, M Cordes, D Murray, Quasi-Mobius homeomorphisms of Morse boundaries, Bull. Lond. Math. Soc. 51 (2019) 501 MR3964503
13 R Charney, H Sultan, Contracting boundaries of CAT(0) spaces, J. Topol. 8 (2015) 93 MR3339446
14 M Cordes, Morse boundaries of proper geodesic metric spaces, Groups Geom. Dyn. 11 (2017) 1281 MR3737283
15 M Cordes, A survey on Morse boundaries and stability, from: "Beyond hyperbolicity" (editors M Hagen, R Webb, H Wilton), London Math. Soc. Lecture Note Ser. 454, Cambridge Univ. Press (2019) 83 MR3966607
16 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
17 M Dussaule, I Gekhtman, V Gerasimov, L Potyagailo, The Martin boundary of relatively hyperbolic groups with virtually abelian parabolic subgroups, Enseign. Math. 66 (2020) 341 MR4254264
18 A Erschler, Boundary behavior for groups of subexponential growth, Ann. of Math. 160 (2004) 1183 MR2144977
19 A Erschler, Poisson–Furstenberg boundaries, large-scale geometry and growth of groups, from: "Proceedings of the International Congress of Mathematicians, II" (editors R Bhatia, A Pal, G Rangarajan, V Srinivas, M Vanninathan, P Gastesi), Hindustan (2010) 681 MR2827814
20 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
21 H Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. 77 (1963) 335 MR146298
22 H Furstenberg, Boundary theory and stochastic processes on homogeneous spaces, from: "Harmonic analysis on homogeneous spaces" (editor C C Moore), Proc. Sympos. Pure Math. XXVI, Amer. Math. Soc. (1973) 193 MR0352328
23 I Gekhtman, V Gerasimov, L Potyagailo, W Yang, Martin boundary covers Floyd boundary, Invent. Math. 223 (2021) 759 MR4209863
24 S Gouëzel, Martin boundary of random walks with unbounded jumps in hyperbolic groups, Ann. Probab. 43 (2015) 2374 MR3395464
25 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
26 M Incerti-Medici, Comparing topologies on the Morse boundary and quasi-isometry invariance, Geom. Dedicata 212 (2021) 153 MR4251668
27 V A Kaimanovich, Ergodicity of harmonic invariant measures for the geodesic flow on hyperbolic spaces, J. Reine Angew. Math. 455 (1994) 57 MR1293874
28 V A Kaimanovich, Boundaries of invariant Markov operators : the identification problem, from: "Ergodic theory of d actions" (editors M Pollicott, K Schmidt), London Math. Soc. Lecture Note Ser. 228, Cambridge Univ. Press (1996) 127 MR1411218
29 V A Kaimanovich, The Poisson formula for groups with hyperbolic properties, Ann. of Math. 152 (2000) 659 MR1815698
30 V A Kaimanovich, H Masur, The Poisson boundary of the mapping class group, Invent. Math. 125 (1996) 221 MR1395719
31 V A Kaimanovich, A M Vershik, Random walks on discrete groups: boundary and entropy, Ann. Probab. 11 (1983) 457 MR704539
32 H Kesten, Full Banach mean values on countable groups, Math. Scand. 7 (1959) 146 MR112053
33 J Maher, G Tiozzo, Random walks on weakly hyperbolic groups, J. Reine Angew. Math. 742 (2018) 187 MR3849626
34 P Mathieu, A Sisto, Deviation inequalities for random walks, Duke Math. J. 169 (2020) 961 MR4079419
35 D Murray, Topology and dynamics of the contracting boundary of cocompact CAT(0) spaces, Pacific J. Math. 299 (2019) 89 MR3947271
36 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, 843, Amer. Math. Soc. (2006) MR2182268
37 D Osin, Acylindrically hyperbolic groups, Trans. Amer. Math. Soc. 368 (2016) 851 MR3430352
38 S A Sawyer, Martin boundaries and random walks, from: "Harmonic functions on trees and buildings" (editor A Korányi), Contemporary Math. 206, Amer. Math. Soc. (1997) 17 MR1463727
39 Z Sela, Acylindrical accessibility for groups, Invent. Math. 129 (1997) 527 MR1465334
40 A Sisto, Projections and relative hyperbolicity, Enseign. Math. 59 (2013) 165 MR3113603
41 A Sisto, What is a hierarchically hyperbolic space?, from: "Beyond hyperbolicity" (editors M Hagen, R Webb, H Wilton), London Math. Soc. Lecture Note Ser. 454, Cambridge Univ. Press (2019) 117 MR3966608
42 A Sisto, S J Taylor, Largest projections for random walks and shortest curves in random mapping tori, Math. Res. Lett. 26 (2019) 293 MR3963985
43 H C Tran, Divergence spectra and Morse boundaries of relatively hyperbolic groups, Geom. Dedicata 194 (2018) 99 MR3798063
44 W Woess, Random walks on infinite graphs and groups, 138, Cambridge Univ. Press (2000) MR1743100